Prickling And Burning And Tingling... When Will This Stop
Posted 05 November 2019 - 06:41 PM
How does this burning feeling not cause nerve damage?
I am seeing a psychiatrist at the end of November but I'm not sure what different into they will tell me. When I look it up it says some experience thos lile they're being singed on their skin and its common with any drug withdrawal and is caused from hyper excited sensory nerves. Can someone verify this I feel so alone with my ice packs
Posted 05 November 2019 - 06:58 PM
Just looking through the eBook - did anyone mention Epsom salts in a tepid bath, apple cider vinegar according to another member also worked?
I can't give you a definitive answer, but given that Cymbalta acts on the nerve for it's use in pain management, there will be something going on in there somewhere. Hat will no doubt have a better answer for you, but he may well have turned in for the night at this time...
Posted 06 November 2019 - 08:45 AM
I don't know where you found this info but they nailed it right on the head. It will pass with time.
Posted 06 November 2019 - 01:49 PM
Posted 06 November 2019 - 04:48 PM
Certainly not alone my friend. I have a stack of ambulance papers of my trips to the ER during my withdrawal. Most for seizures, and one for overdose. Not anything close to "offing myself", but the medics took me away all the same. Not a part of my life I care to remember.
It is tough. VERY tough.
We're here for you m'dear.
Posted 02 December 2019 - 09:43 PM
Posted 01 January 2020 - 05:06 PM
Also for the extreme muscle tension (most likely caused from a temporary low dopamine - kind of like a state of parkinsonism) how has anyone found relief? I am literally considering starting a pill for Parkinsons patients, one that increases dopamine but like a micro dose of that just to get rid of it because the tension in my neck and head has now cost me my job as it is excruciating
Posted 01 January 2020 - 05:21 PM
The muscle tension has been mostly ahndled by warm soaks, and espson salt baths. Little to moderate improvement.
I am not familiar with Point of Return nor have I read anything about it on this site. Sorry.
6 Months for the peripheral neuropathy is significantly longer than most members have experienced.
Are you taking Vitamin B6 or have you taken it in the last few years?
Posted 01 January 2020 - 06:03 PM
No and I have got this checked once a month for the last few months and it is perfect levels apparently. Ya Point of Return specializes in antidepressant and benzo withdrawal and I just happened to stumble upon it. I am excited and have hope it will help me heal quicker.
Posted 02 January 2020 - 01:37 PM
Yes I just ordered the Protracted Withdrawal Kit. I don't even know how I found their website but I stumpled upon it. The testimonies are amazing and the supplements are very credible and there are doctors abd specialists that help come up with the program. It cost me $385 Canadian roughly to get about 2 month supply. I a m just starting it today. My only though tit, it can't hurt to try.
Posted 02 January 2020 - 06:05 PM
Ooooh this sounds very interesting. Thank you for agreeing to review it for us DT. I really hope for the very best - all will be different to a degree, but for an independent viewpoint will be great - thanks a lot...
... and echo Hat's request - are there any details as to the supplements included?
Posted 06 January 2020 - 01:07 PM
Very interesting indeed - It is essentially 4 things - Gluathione in a Whey Powder so its more readily available, Omega 3 high in high in DHA/lower EPH, Tension Relief capsules and Magnolian Cherry Tablets for sleep. Everything all natural readily available with no side effects or med interactions.
For 60 days one takes quite a high amount of the Gluathione and Omega 3's then lowers it after 60 days. Supposed to significantly reduce withdrawal symptoms and healing times.
- gail likes this
Posted 14 January 2020 - 03:31 PM
Still on the Point of Return program, only been almost 2 weeks though. Too early to comment.
Also, for the last 5 weeks have been on 1.3mg Sertraline per day (microdosing an SSRI) which is extremely extremely low and I have to say it has taken away almost all withdrawal symptoms now. Plan to stabilize like this for MONTHS before tapering this tiny amount throughout the second half of the year. A compounding pharmacist I spoke with said that this typically helps people who have been off an SSRI or SNRI for a few months and are still dealing with a steady level of sub acute withdrawal symptoms. She said these micro doses trick the brain so to speak to think it is getting Serotonin and so it shuts off withdrawal symptoms, in reality she says, it's really not getting sufficient serotonin at all. People that have long lasting symptoms sometimes need to re stabilize over a period of months and then thereafter can taper again but usually there is mild to none withdrawal symptoms as the body is only coming off of 1 or 2 mg. Brain hack! Worked for me - if anyone out there was dealing with what I was dealing with, this is always a thought! The last 2 weeks have proved to take away all tingling, prickling, burning, hypnic jerks, vertigo, etc. Like everything.
Posted 14 January 2020 - 04:40 PM
Hi DThiessen was intense periods of anxiety part of your w/d symptoms? That's the biggest thing I'm struggling with still. I'm wondering if a micro dose would help me with that. I quit cold turkey from 20mg after tapering down from 60mg (was on that for 5-6 years). Brain freaked out after a few weeks and went into nonstop stress mode and threw me into a nonstop anxiety state. I ended up going back on 7 beads of Cymbalta to try to help things. Hard to say if it really did anything or not (although according to your experience it may have? unless it needs to be a different AD to really work) and I'm now tapering off those beads. It's been nearly 3 months since the brain freakout. I'm on propranolol (beta blockers) now which has helped a lot with symptom management but it's definitely not perfect and I'm still frequently experiencing bouts of anxiety. My psych nurse practitioner is trying to help but he's never dealt with anyone who has suffered this long so I don't feel all that confident that he has any clue on what's going on with me or what to expect. He thinks it's just rebound anxiety. But it seems more complex than that to me.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users